# SDR CALA2024121201478

- Difficulty date: December 8, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 95,729 hours, 21,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1078850305BWC
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (USING CONTROL SWITCHES) OPERATIONAL CHECK {MULT-33-3-0001} - FOUND ROW30C EEL LITE ASSY STOWED AND NOT SECURED REPLACED ROW 30 C EEL LIGHT ASSEMBLY, OP CHECKS GOOD, REFERENCE AMM 33-51-11. PARTS USED:  42-2521-3-0092, QTY :1 42-2521-3-0084,QTY :1  40-0595-3-4916,QTY :1
